# SDR UALA2012051102746

- Difficulty date: May 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 68,411 hours, 12,208 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seats 8,9 & 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT SECTION OF BUSINESS CLASS IS OUT AT SEATS 8, 9 AND 10 BOTH SIDES.  FOUND SHORTED LIGHT ASSY ON SEAT 10C.  REPLACED LIGHT ASSY AND FUSE IN BATTERY PACK M33098.  LIGHTS OPS CHECKED GOOD.
